# SDR 2023F00133

- Difficulty date: May 6, 2023
- Submitted: May 6, 2023
- Operation: General aviation
- Aircraft: N650QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0196
- Aircraft time: 4,274 hours, 2,766 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Nut Plate
- Part number: MS21060L3
- Part serial: NSN
- Condition: Broken
- Location: Zone 100
- Part time: 4,274 hours, 2,766 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH AFT FAIRING PANEL # 316AR HAS A BROKEN NUTPLATE IN CAPTURED FRAME P/N 6910269-48. REPORT NO. DQ39269M1 DATED MAY 3, 2023.
